# SDR SIMA20150329002

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 28,775 hours, 26,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER FLASHLIGHT RED LED INDICATOR INOPERATIVE.  R & R FLIGHT ATTENDANT EMER FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
